# SDR 2008UALA06329

- Difficulty date: October 31, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 73,688 hours, 9,072 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY 2 LEFT SIDEWALL EEL LIGHTS INOP.  FEEDER FOUND DEFECTIVE.  REPLACED FEEDER CABLE. CHECKS OKAY.
